MathSciNet Relay Station
MathSciNet bibliographic data
MR1025000 (91a:17020) 17B45 (14B05 14L30)
Kraft, Hanspeter Closures of conjugacy classes in $G\sb 2$. J. Algebra 126 (1989), no. 2, 454–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement